MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD
Model Number 369820
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approx.61 months after the implantation, this lead was explanted due to increased pacing thresholds and out of range impedance values (greater than 3000 ohms).
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The available test records confirmed a gradually increase of the pacing impedance trend curve from 1900 ohms to 3000 ohms between (b)(6) 2019 and (b)(6) 2019.Furthermore the available data showed a gradually increase of the pacing threshold from 1.5v to 4.4v between (b)(6) 2019 and (b)(6) 2019 with no further recordings thereafter.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
LINOX SMART T 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9318338
Report Number1028232-2019-05001
Device Sequence Number2360792
Product Code NVY
UDI-Device Identifier04035479112998
UDI-Public04035479112998
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number369820
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;